The distributional effects of uniform air pollution policy in the united states

Leonard P. Gianessi, Henry M. Peskin, Edward Wolff

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)281-301
    Number of pages21
    JournalQuarterly Journal of Economics
    Volume93
    Issue number2
    DOIs
    StatePublished - 1979

    Fingerprint

    pollution policy
    atmospheric pollution
    effect
    Distribution costs
    Distributional effects
    Air pollution
    Pollution policy

    ASJC Scopus subject areas

    • Economics and Econometrics

    Cite this

    The distributional effects of uniform air pollution policy in the united states. / Gianessi, Leonard P.; Peskin, Henry M.; Wolff, Edward.

    In: Quarterly Journal of Economics, Vol. 93, No. 2, 1979, p. 281-301.

    Research output: Contribution to journalArticle

    Gianessi, Leonard P. ; Peskin, Henry M. ; Wolff, Edward. / The distributional effects of uniform air pollution policy in the united states. In: Quarterly Journal of Economics. 1979 ; Vol. 93, No. 2. pp. 281-301.
    @article{358e4c350dfd4b8faefbb7ad55165421,
    title = "The distributional effects of uniform air pollution policy in the united states",
    author = "Gianessi, {Leonard P.} and Peskin, {Henry M.} and Edward Wolff",
    year = "1979",
    doi = "10.2307/1883195",
    language = "English (US)",
    volume = "93",
    pages = "281--301",
    journal = "Quarterly Journal of Economics",
    issn = "0033-5533",
    publisher = "Oxford University Press",
    number = "2",

    }

    TY - JOUR

    T1 - The distributional effects of uniform air pollution policy in the united states

    AU - Gianessi, Leonard P.

    AU - Peskin, Henry M.

    AU - Wolff, Edward

    PY - 1979

    Y1 - 1979

    UR - http://www.scopus.com/inward/record.url?scp=0018715747&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0018715747&partnerID=8YFLogxK

    U2 - 10.2307/1883195

    DO - 10.2307/1883195

    M3 - Article

    AN - SCOPUS:0018715747

    VL - 93

    SP - 281

    EP - 301

    JO - Quarterly Journal of Economics

    JF - Quarterly Journal of Economics

    SN - 0033-5533

    IS - 2

    ER -